# SDR VTZA95223

- Difficulty date: July 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41031
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: T411AL3001C
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD/BTV - FLT 6265 - DURING TAKEOFF AT 1216 HRS ON 7-13-95, RETURNED TO IAD DUE TO THE GEAR BEING SELECTED UP AND THE GEAR HANDLE RED LIGHT REMAINED ILLUMINATED.  CREW PUT GEAR BACK DOWN AND GOT ALL 3 GREEN DOWNLOCKS AND RED HANDLE LIGHT STILL ILLUMINATED.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE REPLACED THE FLIGHT IDLE BAULK RELAY. AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
